# SDR TWRA96375

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100288
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, R1 WINDSHIELD SHATTERED AND ARCED FLIGHT LEVEL 20.  WITH WINDOW HEAT ON.  DIFF PRESS 5.0 WINDSHIELD HAD A SEVERE AIR LEAK 5,500 TO 20,000 FT.  REMOVED AND REPLACED WINDOW PER MM 56-11-01, WI 56-152.  ALL CHECKS NORMAL.  CHECKED WIRING AT R1 WINDOW POINT TO POINT PER WDM 30-41-11 PAGE 4.  WIRING CHECKED GOOD.  REPLACED WINDOW HEAT CONTROLLER.  OPS CHECKED GOOD.  (M)
